Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone taken the Birth Control Pill Yaz & Had Negative Side Effects?

Basically, what kind of side effects have you experienced with Yaz?

 
Anonymous

Asked by Anonymous at 7:04 PM on Aug. 6, 2009 in Trying to Conceive

This question is closed.
Answers (2)
  • YES.. be very careful taking that birth control pill! I would consult a doctor if you do not have PMDD. I don't, and my doctor prescribed it bc she said it was a good new bc. So I took it for two months and had the WORST mood swings I've ever had. I cried, I yelled, and I would get so angry I just wanted to hit something- usually all of those in about a five minute time span.That is MOST definitely not like me! I swear it was worse than being pregnant. When I went back to the doctor I begged her to put me on something else. She did not seem at all surprised when I described the weird mood swings, and instead just said "Oh ok that's a side effect for some women." I was like "WTF? Are you crazy putting me on something like that?" But I just gritted my teeth and changed bc pills. I would definitely beware that bc pill unless you have the mood swings that it is prescribed for (PMDD)!
    Emuu

    Answer by Emuu at 7:55 PM on Aug. 6, 2009

  • I hated Yaz. I had been on Seasonale, but I was told that Yaz may be better for me so I tried it. I had the mood swings too, and there were other things it did, but I can't remember what they were. I just didn't like how I felt being on that pill.

    I quickly switched back to Seasonale and I loved it, again! I thought that a one month pill might have been easier to go off of when it was time to start trying, but my doc said that it didn't matter.
    KnottyNikki

    Answer by KnottyNikki at 12:40 PM on Aug. 7, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN